# SDR CALA2016081200522

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 49,519 hours, 16,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323059
- Condition: Dented
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BETWEEN BS 420 - 440, ACROSS A 10 INCH SECTION OF STRINGER 27R.  REPAIRED THE SKIN AND STRINGER IAW ECRA 5330-05766.
